# SDR VNAA202504016

- Difficulty date: April 3, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AND CLEATS (3 EAS) AT STGR 20R BTW FS319.70 TO FS 349.00 AT MAIN AVIONICS COMPARTMENT.   CORROSION ON INTERCOSTAL WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-23-101-002-A02 AND CORROSION ON CLEATS (3 EAS) AT STGR 20R BTW FS319.70 TO FS 349.00 AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01 AND WERE EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND INTERCOSTALWAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND PER CRJ700 SRM 51-42-21-001-001-A01
